On reflexivity of representations of local Commutative Algebras
Colloquium Mathematicum, Tome 77 (1998) no. 1, pp. 115-119
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_77_1_115_119,
author = {Kent Fuller},
title = {On reflexivity of representations of local {Commutative} {Algebras}},
journal = {Colloquium Mathematicum},
pages = {115--119},
year = {1998},
volume = {77},
number = {1},
doi = {10.4064/cm-77-1-115-119},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-77-1-115-119/}
}
TY - JOUR AU - Kent Fuller TI - On reflexivity of representations of local Commutative Algebras JO - Colloquium Mathematicum PY - 1998 SP - 115 EP - 119 VL - 77 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-77-1-115-119/ DO - 10.4064/cm-77-1-115-119 LA - en ID - 10_4064_cm_77_1_115_119 ER -
Kent Fuller. On reflexivity of representations of local Commutative Algebras. Colloquium Mathematicum, Tome 77 (1998) no. 1, pp. 115-119. doi: 10.4064/cm-77-1-115-119
Cité par Sources :